Vol. 10, No. 4, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
On the 3-dimensional water waves system above a flat bottom

Xuecheng Wang

Vol. 10 (2017), No. 4, 893–928
Abstract

As a starting point for studying the long-time behavior of the 3-dimensional water waves system in the flat bottom setting, we try to improve the understanding of the Dirichlet–Neumann operator in this set-up. As an application, we study the 3-dimensional gravity waves system and derive a new energy estimate of L2L type, which has good structure in the L-type space. This has been used in our Ph.D. thesis (2016) to prove the global regularity of the 3-dimensional gravity waves system for suitably small initial data.

Keywords
3-dimensional water waves, finite depth, flat bottom, new energy estimate
Mathematical Subject Classification 2010
Primary: 35Q35, 76B15
Milestones
Received: 18 February 2016
Revised: 16 January 2017
Accepted: 25 February 2017
Published: 9 May 2017
Authors
Xuecheng Wang
Mathematics Department
Princeton University
Princeton, NJ 08544
United States